A note on Tang and He's paper


AKTAŞ M. F. , ÇAKMAK D. , Tiryaki A.

APPLIED MATHEMATICS AND COMPUTATION, cilt.218, sa.9, ss.4867-4871, 2012 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 218 Konu: 9
  • Basım Tarihi: 2012
  • Doi Numarası: 10.1016/j.amc.2011.10.050
  • Dergi Adı: APPLIED MATHEMATICS AND COMPUTATION
  • Sayfa Sayıları: ss.4867-4871

Özet

In this paper, we establish new Lyapunov-type inequalities for two classes of one-dimensional quasilinear elliptic systems of resonant type, which improve the recent results of Tang and He [X. H. Tang, X. He, Lower bounds for generalized eigenvalues of the quasilinear systems, J. Math. Anal. Appl. 385 (2012) 72-85] when 1 < p(i) < 2 for i = 1,2, ..., n. (C) 2011 Elsevier Inc. All rights reserved.